# SDR SWIA202158336

- Difficulty date: March 25, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE BRACKET UNDER R/H LEADING EDGE GAP PNL 620ML IS CRACKED. (BRACKET FLAGGED)     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED BRACKET REF. CRJ 200 SRM 51-40-11
